# SDR ASAA2020032032506

- Difficulty date: March 20, 2020
- Submitted: March 24, 2020
- Operation: Air carrier
- Aircraft: N461AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36363
- Aircraft time: 23,656 hours, 7,598 cycles
- Engine: Cfmint CFM567B27E
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Blade
- Part number: 3400010360
- Part serial: DM091038
- Condition: Defective
- Location: Engine
- Part time: 21,327 hours, 8,058 cycles
- Stage of operation: IN
- How discovered: U
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING ULTRA SOUND INSP ON FAN BLADES FOUND #5 BLADE TO HAVE A SUSPECT INDICATION DISCREPANT AREA IS MARKED. GROUNDED - YES. REMOVED AND REPLACED #5 AND 17 FAN BLADES REF B737-900 AMM 72-21-02.
